Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Having nausea and trouble sleeping, back pain, headache. Loss of appetite with late periods. What is wrong?

Hi, I have been having on and off nausea and trouble sleeping. When I awake, I have a backache and a headache and must take ibuprofen for it to go away. my appetite is off and I only crave carby foods and I stay full for ages. My period is very late and I have taken two pregnancy tests and both were negative. What is wrong with me?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you have always been regular with your cycles, are sexually active and on no contraception, you should exclude pregnancy first. As your HPTs were negative, it is difficult to say whether you performed the test too early as your dates are not given. It would be ideal to go for a serum beta-hCG assay for a definite confirmation/exclusion of pregnancy. You should also get a trans-vaginal sonogram and see a specialist for a proper appraisal of the situation. Hope you find this information useful. Good luck.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor